# SDR DALA2019012200443

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,412 hours, 24,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LT SIDE AT DOOR STOP FITTING 7 OPEN FASTENER HOLES UPPER IB AND LOWER IB AT FWD GALLEY AREA 2 EA. AFTER SEPARATE LAYERS (FRAME AND INTERCOSTEL) PERFORMED ROTOTES INSPECTION AND FOUND CRACK INDICATION ONLY ON INTERCOSTAL TOOL. REPLACED INTERCOSTAL LOC. AT FR.16 AT STOP FITTING NR 7 UPPER POSITION FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D53112300. JOB COMPLETE.
